Results 1 to 4 of 4
  1. #1
    Niaou is offline New Member
    Join Date
    Jun 2018
    Posts
    1

    Low T- low E2- high prolactin

    Hello everyone, new user here, i would like to tell my story and if its possible get any help from you.

    So i took for 6 weeks finasteride for hair loss ( first 4 weeks generic and the last 2 weeks propecia)
    without any libido side effects except for faster heart rate and slight left chest pain sometimes.

    At 4 weeks i start noticing face lines and dry skin that i didnt have before and i stopped taking it at 6 weeks because it was getting worse.

    Now its been 4-5 months since i stop taking it and my skin is getting worse every month with more face lines, skin thinning under eyes, dry skin, dark circles and the last month now i developed rosacea with large pores and some small pimples.
    Also i gained fat on midsection and chest, mostly left chest. And more hairloss lately .

    So i decided to have my hormones tested a month ago do i have secondary hypogonadism?
    What do you suggest to do?

    Total testosterone : 12.47 nmol/L = 359 ng/dl
    E2 (not sensitive): <10 pg/ml (11-44)
    Cortisol: 601 nmol/L (138-690)
    Lh: 1.16 IU/L (1.24-7.8) internet range
    Fsh: 2.26 IU/L (1.5-12.4) internet range
    Prolactin:308 mIU/L (73-407)
    Progesterone: 0.6 nmol/L (0.32-3.18)- internet range
    DHEA:6.93 μmol/L (0.50-16.10)
    Δ4-androstenedione: 5.3 ng/ml (0.6-3.1)
    SHBG: 19.0 nmol/L (13.0-71.0)
    TSH: 4.01 mIU/L (0.35-4.94)
    Free T3: 3.04 pmol/L (2.63-5.70)
    Free T4: 13.16 pmol/L (09.00-19.05)
    T.P.O antibodies: 0.3 IU/ml (<5.6)
    Vit D-25OH: 21 ng/ml (10-56)

  2. #2
    Join Date
    Aug 2010
    Posts
    7,800
    Finasteride is a DHT blocker and helps prevent DHT from attacking the hair follicles. I don't think it's the finasteride that's affecting your skin. I think it's the low Test and Low E2. Your LH and FSF is pretty low along with your Test. I can't tell if you're experiencing primary or secondary hypogonadism but you're experiencing a form of hypogonadism. You're 29 years old and I'm wondering if you're recovering from a cycle?

  3. #3
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    29,673
    With LH that low you should be get an MRI to check for adenoma's.
    -*- NO SOURCE CHECKS -*-

  4. #4
    hollowedzeus is offline Productive Member
    Join Date
    Oct 2016
    Location
    UK
    Posts
    3,357
    Tsh looks a bit high unless im wrong with the units.
    Anything around 1 is good but being up at 4 i would get that checked out too. Thyroid issues can cause testosterone issues.

    Someone please correct me if im wrong

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •